Article citationsMore>>

M. Nei and W. H. Li, “Mathematical Modes for Studying Genetic Variation in Terms of Restriction Endonucleases,” Proceedings of the National Academy of Sciences, Vol. 76, No. 10, 1979, pp. 5269-5273.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top